# SDR EE4Y20110109

- Difficulty date: February 15, 2011
- Submitted: February 16, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N573SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49517
- Aircraft time: 40,475 hours, 31,054 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Longeron
- Part number: 59360271
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSP FOUND THE LONG 30 CORRODED FROM 1147 TO 1201 IN SEVERAL PARTS.
